Skip to Content

Does symbicort make your tongue sore?

Responses (3)

Marvell 22 Aug 2009

Having a sore tongue is not a known side effect of Symbicort, however I would suggest you see your doctor just to be sure. If your tongue is swollen then that is definitely a serious side effect.

https://www.drugs.com/comments/budesonide-formoterol/symbicort.html

https://www.drugs.com/sfx/symbicort-side-effects.html#consumer_Symbicort_Aerosol

vonjon 13 Sep 2009

Symbicort does not make my tongue sore. I gargle & flush my mouth after I use it. So far I haven't had any problems & I believe it to be one of the best medications I have used in the six years I've had COPD. Make sure you flush & gargle after ea use.

nursemike64 8 Sep 2011

When using Symbicort, you need to make sure that you rinse your mouth well. If not, you could come down with a yeast infection (thrush) causing whitish patches to your mucous membranes, including the tongue.

Your tongue could possibly develop some tenderness, but watch for swelling, tingling, numbness, trouble swallowing (including your lips) which could indicate a severe reaction and requires immediate medical attention.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions